# SDR 29GA93832050412A

- Difficulty date: May 4, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 32,201 hours, 38,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 5201 TPA/GNV GEAR WARNING HORN AND GEAR UNSAFE LIGHT COMES ON WHEN LEFT POWER LEVER RETARDED TO 89.6 N1.  ADJUSTED GEAR WARNING HORN MICRO-SWITCH OPERATIONAL CHECK GOOD.  TEST FLIGHT SATISFACTORY.
